# SDR 96ZZZX2018

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118WC
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020020
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Pilot Tube
- Part number: A18912
- Condition: Cracked
- Location: Prop Tube Nr 3
- Part time: 4,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER PILOT TUBE, NR 3, HAS LONGITUDINAL CRACK.
